# SDR F3LA200500005

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 11,900 hours, 5,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INBOUND TAXI, FLIGHT CREW REPORTED SMOKE IN CABIN.  RAN ENGINES PER AMM 71-00-00-710-006.  CYCLED AIR CONDITIONING PACKS.  RAN APU.  CYCLED APU BLEED AIR.  INSPECTED CARGO BINS, E/E BAYS AND CABIN FOR SMOKE.  NO FAULTS NOTED, COULD NOT DUPLICATE DISCREPANCY.
